New Inequalities for Operator Monotone Functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) New Inequalities for Operator Monotone Functions. Annals of the University of Craiova, Mathematics and Computer Science Series, 48 (1). pp. 137-145. ISSN 1223-6934 (print) 2246-9958 (online)

Item type Article
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords Operator monotone functions; Operator inequalities; L¨owner-Heinz inequality
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login